# SDR AALA20190204005

- Difficulty date: February 4, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N838AA
- Make and model: Boeing 787-9
- Aircraft serial: 40659
- Aircraft time: 1,870 hours, 218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Module
- Part number: MOD0027
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER ASSIST SYSTEM MESSAGE ON 2R DOOR. MAINTENANCE REPLACED THE EMERGENCY POWER ASSIST SYSTEM MODULE PER AMM DMC B787-A-52-11-21-OOA-720A-A AND ACCOMPLISHED INSTALLATION TEST SOFTWARE LOAD AND SQUIB OPERATIONAL CHECK.
